EconPapers    
Economics at your fingertips  
 

Minimal conditions in p-stable limit theorems -- II

Adam Jakubowski

Stochastic Processes and their Applications, 1997, vol. 68, issue 1, 1-20

Abstract: A p-stable limit theorem holds for partial sums Sn of a stationary sequence, if Sn/Bn --> g[mu] for some 1/p-regularly varying sequence and some non-denegerate strictly p-stable law [mu]. The case 0

Keywords: Stable; distributions; Regular; variation; Stable; limit; theorems; Large; deviations; Stationary; sequences; [psi]-mixing; [phi]-mixing; m-dependence; Association (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00014-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:1:p:1-20

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:68:y:1997:i:1:p:1-20